Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2013 | 2012
Number of items: 4.

2013

Baier, Robert ; Gerdts, Matthias ; Xausa, Ilaria:
Approximation of reachable sets using optimal control algorithms.
In: Numerical Algebra, Control and Optimization. Vol. 3 (September 2013) Issue 3 . - pp. 519-548.
ISSN 2155-3297
DOI: https://doi.org/10.3934/naco.2013.3.519

Review:

Pesch, Hans Josef:
Caratheodory's Royal Road of the Calculus of Variations.
In: Numerical Algebra, Control and Optimization. Vol. 3 (2013) Issue 1 . - pp. 161-173.
ISSN 2155-3297
DOI: https://doi.org/10.3934/naco.2013.3.161

2012

Alt, Walter ; Baier, Robert ; Gerdts, Matthias ; Lempio, Frank:
Error bounds for Euler approximation of linear-quadratic control problems with bang-bang solutions.
In: Numerical Algebra, Control and Optimization. Vol. 2 (2012) Issue 3 . - pp. 547-570.
ISSN 2155-3297
DOI: https://doi.org/10.3934/naco.2012.2.547

Review:

Kießling, Miriam ; Kurz, Sascha ; Rambau, Jörg:
The Integrated Size and Price Optimization problem.
In: Numerical Algebra, Control and Optimization. Vol. 2 (2012) Issue 4 . - pp. 669-693.
ISSN 2155-3289
DOI: https://doi.org/10.3934/naco.2012.2.669

This list was generated on Tue Apr 16 02:07:10 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites:
https://eref.uni-bayreuth.de/cgi/exportview/journal/75025a31e986ff1fd41d976b4a4cd088/XML/75025a31e986ff1fd41d976b4a4cd088.xml